Journal of Computational Analysis and Applications

ISSN: 1521-1398 (Print) 1572-9206 (Online)


This new peer-reviewed quarterly publishes high-quality research articles from all subareas of computational mathematical analysis. The purpose in bringing together these different branches is to reveal the many potential applications and connections to other areas of mathematical sciences. By working analytically and computationally, the editors believe there will be an increased understanding of important and complex problems of the scientific world. As of 2004, this journal was transferred to Eudoxus Press, LLC. For current volumes, please visit the Publisher's website at

5 Volumes 20 Issues 109 Articles available from 1999 - 2003

Browse Volumes & Issues

As of January 1st, 2004 this journal was transferred to another publisher. Current content can be found at Euxodus Press.